RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 68, Issue 5  


On the Spectrum of Cartesian Powers of Classical Automorphisms
O. N. Ageev
643
On the Simultaneous Triangulability of Matrices
Yu. A. Alpin, N. A. Koreshkov
648
Wave Factorization of Elliptic Symbols
V. B. Vasil'ev
653
On the Constant Type of Almost Hermitian Manifolds
V. F. Kirichenko, I. V. Tret'yakova
668
On the Spectrum of Degenerate Operator Equations
V. V. Kornienko
677
Strong Positivity in Right-Invariant Order on Braid Groups and Quasipositivity
S. Yu. Orevkov
692
General Approach to Integrating Invertible Dynamical Systems Defined by Transformations from the Cremona group $\operatorname{Cr}(P^n_k)$ of Birational Transformations
K. V. Rerikh
699
On Zeros of Functions of Mittag-Leffler Type
A. M. Sedletskii
710
On the Difference between the Number of Prime Divisors from Subsets for Consecutive Integers
N. M. Timofeev, M. B. Khripunova
725
The Structure of Modules over Hereditary Rings
A. A. Tuganbaev
739
On Tensor Products of $l$-Operators and $bo$-Operators
V. T. Khudalov
756
Properties of Algebraic Equations on the Set of $E$-Functions over the Field of Rational Functions
A. B. Shidlovskii
761
On Rational Connectedness
V. V. Shokurov
771

Brief Communications
$Q$-Transformations and $Q$-Equivalence
S. G. Ivanov
783
Sparseness of Exceptional Quotient Singularities
Yu. G. Prokhorov
786
Feynman Formulas for Solutions of the Schrödinger Equation on Compact Riemannian Manifolds
O. G. Smolyanov, A. Trumen
789
Action of Cyclic Groups on Fano 3-Folds
I. V. Sobolev
793
Widths of Some Classes of Analytic Functions in the Hardy Space $H_2$
M. Sh. Shabozov, O. Sh. Shabozov
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019